# SDR EPUA20131030001

- Difficulty date: October 13, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N73067
- Make and model: Cessna 207A
- Aircraft serial: 20700558
- Aircraft time: 26,564 hours
- Engine: Cont IO520F
- Engine time: 1,569 hours
- System (JASC): 8011 · Engine Starter
- Part: Spring
- Part number: 643259A18
- Condition: Damaged
- Location: Starter Clutch
- Part time: 892 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, DAMAGE WAS FOUND CLUTCH SPRING COMPONENT OF THE STARTER ADAPTER CONTACTED THE CRANKSHAFT GEAR HOLD DOWN BOLTS AND SAFETY WIRE USED FOR THESE BOLTS.  PIECES OF THE BROKEN SPRING WERE ALSO FOUND IN THE ENGINE OIL PAN.  ENGINE WAS REMOVED FROM SERVICE AND REPLACED WITH A NEW ENGINE ASSY.
